Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 82, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 17, 2013, 8:06 PM EDT for Lincoln County, Georgia; McCormick County, South Carolina. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 8:06 PM EDT (00:06 UTC)
- Expired
- Jul 17, 2013, 9:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Lincoln County, GA, McCormick County, SC
The radar
The Greer radar (KGSP), 113 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:10 PM EDT | TSTM WND DMG | Mount Carmel, SC | NUMEROUS TREES DOWN IN THE MT. CARMEL AREA |
| Jul 17, 8:20 PM EDT | TSTM WND DMG | Lincolnton, GA | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 2:57 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640
WUUS52 KCAE 180006
SVRCAE
GAC181-SCC065-180100-
/O.NEW.KCAE.SV.W.0082.130718T0006Z-130718T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
806 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL GEORGIA
NORTHWESTERN MCCORMICK COUNTY IN CENTRAL SOUTH CAROLINA
* UNTIL 900 PM EDT
* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS IN MCCORMICK AND LINCOLN COUNTIES. SOME OF THESE
STORMS WERE LIKELY SEVERE. MOVEMENT WAS WEST AT 15 MPH.
* SOME COMMUNITIES IN THE WARNING AREA INCLUDE THE AREA
BETWEEN LINCOLNTON AND MOUNT CARMEL.
EXPECT DAMAGING WIND AND HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.
&&
LAT...LON 3397 8259 3401 8260 3408 8253 3408 8247
3406 8245 3406 8232 3401 8231 3385 8234
3370 8229 3370 8235 3364 8246 3364 8249
3370 8252 3382 8260 3387 8258 3387 8261
3398 8265
TIME...MOT...LOC 0004Z 080DEG 17KT 3387 8246
$$2 follow-up statements
588
WWUS52 KCAE 180018
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
818 PM EDT WED JUL 17 2013
GAC181-SCC065-180100-
/O.CON.KCAE.SV.W.0082.000000T0000Z-130718T0100Z/
LINCOLN GA-MCCORMICK SC-
818 PM EDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR MCCORMICK AND LINCOLN COUNTIES...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS IN MCCORMICK AND LINCOLN COUNTIES. SOME
OF THE THUNDERSTORMS WERE LIKELY SEVERE WITH DAMAGING WIND AND HAIL.
THE MOST THREATENED AREA WAS BETWEEN LINCOLNTON AND MOUNT CARMEL
WHICH INCLUDES MUCH OF NORTHERN LINCOLN COUNTY. THE STORMS WERE
MOVING WESTWARD NEAR 15 MPH.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
&&
LAT...LON 3397 8259 3399 8258 3401 8260 3408 8253
3408 8247 3406 8245 3406 8239 3364 8246
3364 8249 3382 8260 3387 8258 3387 8261
3397 8265
TIME...MOT...LOC 0014Z 080DEG 17KT 3386 8252
$$704
WWUS52 KCAE 180040
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
840 PM EDT WED JUL 17 2013
GAC181-SCC065-180100-
/O.CON.KCAE.SV.W.0082.000000T0000Z-130718T0100Z/
LINCOLN GA-MCCORMICK SC-
840 PM EDT WED JUL 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR MCCORMICK AND LINCOLN COUNTIES...
AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS IN MCCORMICK AND LINCOLN COUNTIES. SOME
OF THE THUNDERSTORMS WERE LIKELY SEVERE WITH DAMAGING WIND AND HAIL.
THE MOST THREATENED AREA WAS IN THE AREA FROM NEAR AMITY TO LINCOLNTON.
THE STORMS WERE MOVING WESTWARD NEAR 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH
CAROLINA.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS.
&&
LAT...LON 3397 8259 3399 8258 3401 8260 3408 8253
3408 8247 3406 8245 3406 8239 3404 8239
3365 8246 3364 8249 3380 8259 3384 8260
3387 8258 3387 8262 3397 8265
TIME...MOT...LOC 0037Z 080DEG 17KT 3384 8265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:18 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 17, 7:18 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 718 PM EDT WED JUL 17 2013 .SYNOPSIS... HIGH PRESSURE RIDGE ACROSS THE MIDWEST WILL DOMINATE THE WEATHER ACROSS THE REGION FOR THE NEXT COUPLE OF DAYS. SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... CONVECTION CONTINUES IN A STRONGLY UNSTABLE ENVIRONMENT. SHEAR IS NOT VERY STRONG AND EXPECT STORMS TO BECOME OUTFLOW DOMINATED WHILE SOME ORGANIZATION IS POSSIBLE ASSOCIATED WITH A WEAK SHORTWAVE ROTATING AROUND THE UPPER RIDGE. MENTION OF WIDESPREAD SHOWERS AND THUNDERSTORMS TO CONTINUE FOR THE NEXT SEVERAL HOURS OVER MUCH OF THE AREA. AFTER MIDNIGHT...AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. CONVECTION SHOULD WANE AFTER SUNSET WITH THE LOSS OF HEATING WHILE DEBRIS CLOUDS COULD LIMIT THE AMOUNT OF COOLING EARLY IN THE NIGHT. SOME DRIER AIR ALOFT NOTED ON THE WATER VAPOR IMAGERY COULD SET UP THE POTENTIAL FOR SOME EARLY MORNING FOG...MAYBE DENSE...BUT TOO MUCH UNCERTAINTY TO FORECAST WITH CONFIDENCE AT THIS POINT. OVERNIGHT LOWS GENERALLY IN THE LOWER 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... UPPER RIDGE IS EXPECTED TO WEAKEN BY THURSDAY NIGHT AS HEIGHTS FALL ACROSS THE REGION. ALTHOUGH AIRMASS WILL BECOME MODERATELY/STRONGLY UNSTABLE THURSDAY AND FRIDAY...MODELS NOT SHOWING MUCH IN THE WAY OF DISTURBANCES MOVING ACROSS THE REGION. AT THE SURFACE...MODELS DO SHOW A WEAK SURFACE TROUGH. MODELS SHOW UPPER TROUGH DEVELOPING ACROSS THE REGION BY FRIDAY NIGHT. PWAT VALUES A BIT LOWER THAN PREVIOUS DAYS AROUND 1.7-1.8 INCHES. BUT STILL HIGH ENOUGH TO GO 20-30 PERCENT CHANCE DIURNAL CONVECTIVE ACTIVITY. DECIDED TO LIMIT MAINLY DURING AFTERNOON AND EVENING HOURS WITH NOT MUCH AFTER MIDNIGHT. ATMOSPHERE SHOULD BECOME UNSTABLE WITH STRONG SURFACE HEATING IN THE AFTERNOON HOURS. NAM LIS -5 IN THE AFTERNOON EACH DAY. CAPES OVER 2500 J/KG THURSDAY AFTERNOON AND OVER 3000 J/KG FRIDAY AFTERNOON. STRONG LOW LEVEL LAPSE RATES MAY SUPPORT AFTERNOON/EVENING CONVECTIVE ACTIVITY. SPC HAS REGION IN GENERAL THUNDERSTORM AREA THURSDAY AND FRIDAY. IN ADDITION... MODELS INDICATE AN INCREASE IN SURFACE BOUNDARIES FROM CONVECTIVE OUTFLOW BOUNDARIES TO LOW LEVEL CONVERGENCE TO POSSIBLE SEA BREEZE INTERACTIONS THAT MAY LEAD TO AN INCREASE IN POPS. WITH MORE SUN THAN CLOUDS...WILL SHOW A BIT OF AN INCREASE IN HIGH TEMPERATURES...LOWER 90S THURSDAY AND MIDDLE 90S FRIDAY. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 70S. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MEDIUM RANGE MODELS IN GOOD AGREEMENT. BOTH GFS AND ECMWF SHOW UPPER TROUGH DISPLACING UPPER RIDGE IN EASTERN CONUS SATURDAY AND CONTINUING THROUGH TUESDAY. THEN...UPPER TROUGH STRENGTHENS SOME BY WEDNESDAY. THIS WEATHER PATTERN IS EXPECTED TO PULL A COLD FRONT IN THE GREAT LAKES AREA SATURDAY TO THE CAROLINAS MONDAY AND TUESDAY. THE FRONT SHOULD STALL IN THE VICINITY OF THE REGION BY WEDNESDAY. THE WEATHER IS EXPECTED TO BE UNSETTLED AS THE UPPER TROUGH PICKS UP SOME TROPICAL MOISTURE FROM THE SOUTH BY SUNDAY WITH PWATS RUNNING AROUND 2 INCHES OR JUST ABOVE THROUGH TUESDAY. THEN...WEDNESDAY IS A BIT DRIER WITH PWATS AROUND 1.8 INCHES. GENERALLY LIKED MOS GUIDANCE POPS. DECIDED TO TREND POPS IN A DIURNAL NATURE WITH 40-60 PERCENT DAYTIME AND EARLY EVENING POPS SATURDAY THROUGH TUESDAY. WILL LOWER TO 20-30 PERCENT OVERNIGHT. WEDNESDAY SHOULD BE A BIT DRIER AND MORE SUMMER-LIKE WITH 20-30 DAY AND NIGHT-TIME POPS. AGREE WITH MOS TEMPERATURE GUIDANCE...HIGHS AROUND 90 SATURDAY AND SUNDAY AHEAD OF THE COLD FRONT...AND HIGHS IN THE UPPER 80S MONDAY THROUGH WEDNESDAY. NIGHT-TIME LOWS IN THE LOWER TO MIDDLE 70S SATURDAY AND SUNDAY NIGHTS...THEN MAINLY THE LOWER 70S MONDAY AND TUESDAY NIGHTS. && .AVIATION /23Z WEDNESDAY THROUGH MONDAY/... CONVECTIVE ACTIVITY SLOWLY WINDING DOWN EARLY THIS EVENING. IFR VSBYS MAY STILL BE POSSIBLE IN SHOWERS AND THUNDERSTORMS 00Z-02Z ACROSS THE REGION. GENERALLY NORTHWEST TO NORTHERLY ENVIRONMENTAL WINDS THROUGH 06Z BEFORE WINDS BECOME CALM TO LIGHT AND VARIABLE. SOME DRIER AIR IS MOVING OVER THE AREA ALOFT AND MAY SET UP A SCENARIO FOR FOG DEVELOPMENT LATE TONIGHT. WILL FORECAST MVFR VISIBILITIES AFTER 10Z BUT NOT GOING AS LOW AS LAMP GUIDANCE SUGGESTS...THOUGH THE POSSIBILITY OF DENSE FOG DOES EXIST WITH ABUNDANT LOW LEVEL MOISTURE AND DRIER AIR ALOFT. EXTENDED AVIATION OUTLOOK...RESTRICTIONS POSSIBLE EACH DAY IN MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AS WELL AS LATE NIGHT/EARLY MORNING FOG/STRATUS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jul 17, 3:31 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 331 PM EDT WED JUL 17 2013 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-181945- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 331 PM EDT WED JUL 17 2013 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. RIVER FLOODING...PLEASE LISTEN TO NOAA WEATHER RADIO...OR GO TO WEATHER.GOV FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RIVER FLOODING. PLEASE LISTEN TO NOAA WEATHER RADIO...OR GO TO WEATHER.GOV FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 17, 5:45 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
545 PM EDT WED JUL 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 11 NNE WAYNESBORO 33.24N 81.94W
07/17/2013 BURKE GA LAW ENFORCEMENT
DISPATCH REPORTED A TREE DOWN ON HWY 56
NORTH NEAR THE RICHMOND COUNTY LINE IN BURKE
COUNTY.
&&
IRIS SYSTEMLocal storm report, Jul 17, 5:47 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
547 PM EDT WED JUL 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 2 NNW NEW ELLENTON 33.44N 81.70W
07/17/2013 E0.75 INCH AIKEN SC PUBLIC
REPORT OF PENNY SIZE HAIL ON COOPER DRIVE IN
NEW ELLENTON RELAYED VIA SOCIAL MEDIA.
&&
IRIS SYSTEMLocal storm report, Jul 17, 5:51 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
551 PM EDT WED JUL 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 6 WNW CORDOVA 33.48N 81.01W
07/17/2013 ORANGEBURG SC LAW ENFORCEMENT
ORANGEBURG COUNTY DISPATCH REPORTED 2 TREES
DOWN ON NORWAY ROAD.
&&
IRIS SYSTEMSpecial weather statement, Jul 17, 6:03 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
603 PM EDT WED JUL 17 2013
SCZ020-172300-
NEWBERRY-
603 PM EDT WED JUL 17 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NEWBERRY COUNTY
THROUGH 700 PM EDT...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN NORTHERN NEWBERRY COUNTY NEAR WHITMIRE...
MOVING SOUTHWEST 15 MPH.
EXPECT WIND GUSTS NEAR 45 MPH ALONG WITH FREQUENT LIGHTNING AND
VERY HEAVY DOWNPOURS WITH THIS STORM.
PONDING OF WATER WILL OCCUR IN POOR-DRAINAGE AREAS. DO NOT ATTEMPT
TO DRIVE ON FLOODED ROADS.
&&
LAT...LON 3453 8162 3448 8155 3445 8154 3450 8147
3450 8143 3448 8141 3441 8141 3429 8135
3416 8148 3435 8182 3437 8178 3444 8174
3446 8170 3453 8165
TIME...MOT...LOC 2202Z 040DEG 5KT 3445 8146Local storm report, Jul 17, 6:10 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
610 PM EDT WED JUL 17 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 1 ESE AIKEN 33.53N 81.71W
07/17/2013 AIKEN SC PUBLIC
PUBLIC REPORTED A TREE ON A HOME ON PALM
DRIVE IN AIKEN.
&&
IRIS SYSTEMSpecial weather statement, Jul 17, 7:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
748 PM EDT WED JUL 17 2013
SCZ018-180045-
MCCORMICK-
748 PM EDT WED JUL 17 2013
...A STRONG THUNDERSTORM WILL IMPACT PARTS OF NORTHERN MCCORMICK COUNTY
THROUGH 900 PM EDT...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...10 MILES EAST OF MOUNT CARMEL...MOVING WEST AT
15 MPH.
THIS THUNDERSTORM WILL BE IN THE MOUNT CARMEL AREA OF NORTHERN
MCCORMICK COUNTY BETWEEN 800 PM AND 900 PM.
THE STORM WILL LIKELY CONTAIN VERY HEAVY DOWNPOURS...WIND GUSTS
NEAR 40 MPH...AND FREQUENT LIGHTNING.
PONDING OF WATER WILL OCCUR IN POOR DRAINAGE AREAS.
&&
LAT...LON 3406 8255 3408 8249 3406 8245 3407 8233
3406 8232 3398 8230 3402 8224 3397 8220
3387 8244 3402 8260
TIME...MOT...LOC 2345Z 069DEG 16KT 3402 8236The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:31 PM EDT | Areal Flood Advisory | CAE | Lincoln | 119 min |
| Jul 17, 8:43 PM EDT | Severe Thunderstorm Warning | CAE | Columbia, Lincoln, McDuffie, Richmond | 62 min |
| Jul 17, 10:45 PM EDT | River Flood Warning | CAE | Calhoun, Lexington, Richland | 57 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.